Alert archive / Michigan / Wind Advisories in 2007
Wind Advisory 5, NWS Marquette, MI
NWS Marquette, MI issued this wind advisory at Jun 7, 2007, 3:43 AM EDT for 13 counties in Michigan. It took effect at Jun 7, 2007, 10:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2007, 3:43 AM EDT (07:43 UTC)
- In effect from
- Jun 7, 2007, 10:00 AM EDT
- Expired
- Jun 7, 2007, 9:59 PM EDT
- In force
- 12 hr
- Issued by
- NWS Marquette, MI
Counties Alger County, MI, Baraga County, MI, Delta County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Keweenaw County, MI, Luce County, MI, Marquette County, MI, Menominee County, MI, Ontonagon County, MI, Schoolcraft County, MI
The radar
The Marquette radar (KMQT), 21 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMQT 070743 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 343 AM EDT THU JUN 7 2007 ...VERY WINDY CONDITIONS EXPECTED TODAY INTO THIS EVENING FOR MUCH OF UPPER MICHIGAN... .A POTENT LOW PRESSURE SYSTEM OVER THE DAKOTAS WILL LIFT INTO WESTERN ONTARIO THIS EVENING. AHEAD OF THIS LOW...STRONG SOUTHERLY WINDS WILL GUST AS HIGH AS 50 MPH AT TIMES TODAY INTO THIS EVENING OVER PORTIONS OF UPPER MICHIGAN. MIZ002-009-071600- /O.NEW.KMQT.WI.Y.0005.070607T1400Z-070608T0400Z/ ONTONAGON-GOGEBIC- INCLUDING THE CITIES OF...ONTONAGON...IRONWOOD 343 AM EDT THU JUN 7 2007 /243 AM CDT THU JUN 7 2007/ ...WIND ADVISORY IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS MORNING TO MIDNIGHT EDT /11 PM CDT/ TONIGHT... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS MORNING TO MIDNIGHT EDT /11 PM CDT/ TONIGHT. VERY WINDY CONDITIONS WILL DEVELOP BY LATE MORNING AND CONTINUE INTO THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE FOR LOCATIONS ALONG LAKE SUPERIOR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ001-003-071600- /O.NEW.KMQT.WI.Y.0005.070607T1600Z-070608T0400Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 343 AM EDT THU JUN 7 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT. VERY WINDY CONDITIONS WILL DEVELOP BY EARLY AFTERNOON AND THEN CONTINUE INTO THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE ALONG THE WESTERN SHORE OF THE KEWEENAW PENINSULA FROM FREDA TO EAGLE HARBOR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ004>007-084-085-071600- /O.NEW.KMQT.WI.Y.0005.070607T1600Z-070608T0400Z/ BARAGA-MARQUETTE-ALGER-LUCE-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...LANSE...MARQUETTE...MUNISING... NEWBERRY...KENTON...SIDNAW...SENEY 343 AM EDT THU JUN 7 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT. VERY WINDY CONDITIONS WILL DEVELOP BY EARLY AFTERNOON AND THEN CONTINUE INTO THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE ALONG THE LAKE SUPERIOR SHORELINE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ010>012-071600- /O.NEW.KMQT.WI.Y.0005.070607T1600Z-070608T0400Z/ IRON-DICKINSON-MENOMINEE- INCLUDING THE CITIES OF...IRON RIVER...IRON MOUNTAIN...MENOMINEE 243 AM CDT THU JUN 7 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM CDT THIS EVENING. VERY WINDY CONDITIONS WILL DEVELOP BY EARLY AFTERNOON AND THEN CONTINUE INTO THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ VOSS
4 follow-up statements
000 WWUS73 KMQT 071557 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1157 AM EDT THU JUN 7 2007 ...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON INTO THIS EVENING FOR MUCH OF UPPER MICHIGAN... .A POTENT LOW PRESSURE SYSTEM OVER WESTERN MINNESOTA WILL LIFT INTO WESTERN ONTARIO THIS EVENING. AHEAD OF THIS LOW...STRONG SOUTHERLY WINDS WILL GUST AS HIGH AS 50 MPH AT TIMES THIS AFTERNOON INTO THIS EVENING OVER PORTIONS OF UPPER MICHIGAN. MIZ013-014-080000- /O.EXA.KMQT.WI.Y.0005.070607T1600Z-070608T0400Z/ DELTA-SOUTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...ESCANABA...GLADSTONE...MANISTIQUE 1157 AM EDT THU JUN 7 2007 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE ALONG THE LAKE SUPERIOR SHORELINE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ002-009-080000- /O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/ ONTONAGON-GOGEBIC- INCLUDING THE CITIES OF...ONTONAGON...IRONWOOD 1157 AM EDT THU JUN 7 2007 /1057 AM CDT THU JUN 7 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT. VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE FOR LOCATIONS ALONG LAKE SUPERIOR FROM IRONWOOD AND ONTONAGON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ001-003-080000- /O.CON.KMQT.WI.Y.0005.070607T1600Z-070608T0400Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 1157 AM EDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE ALONG THE WESTERN SHORE OF THE KEWEENAW PENINSULA FROM FREDA TO EAGLE HARBOR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ004>007-084-085-080000- /O.CON.KMQT.WI.Y.0005.070607T1600Z-070608T0400Z/ BARAGA-MARQUETTE-ALGER-LUCE-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...LANSE...MARQUETTE...MUNISING... NEWBERRY...KENTON...SIDNAW...SENEY 1157 AM EDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED. GUSTS TO 50 MPH ARE POSSIBLE NORTH OF SENEY AND NEWBERRY ALONG THE LAKE SUPERIOR SHORELINE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ010>012-080000- /O.CON.KMQT.WI.Y.0005.070607T1600Z-070608T0400Z/ IRON-DICKINSON-MENOMINEE- INCLUDING THE CITIES OF...IRON RIVER...IRON MOUNTAIN...MENOMINEE 1057 AM CDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH CAN BE EXPECTED...WITH THE STRONGEST GUSTS ACROSS THE HIGHER TERRAIN. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JLL
000 WWUS73 KMQT 071611 CCA NPWMQT URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MARQUETTE MI 1210 PM EDT THU JUN 7 2007 ...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON INTO THIS EVENING FOR MUCH OF UPPER MICHIGAN... .A POTENT LOW PRESSURE SYSTEM OVER WESTERN MINNESOTA WILL LIFT INTO WESTERN ONTARIO THIS EVENING. AHEAD OF THIS LOW...STRONG SOUTHERLY WINDS WILL GUST AS HIGH AS 50 MPH AT TIMES THIS AFTERNOON INTO THIS EVENING OVER PORTIONS OF UPPER MICHIGAN. MIZ013-014-080030- /O.COR.KMQT.WI.Y.0005.070607T1600Z-070608T0400Z/ DELTA-SOUTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...ESCANABA...GLADSTONE...MANISTIQUE 1210 PM EDT THU JUN 7 2007 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ002-009-080030- /O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/ ONTONAGON-GOGEBIC- INCLUDING THE CITIES OF...ONTONAGON...IRONWOOD 1210 PM EDT THU JUN 7 2007 /1110 AM CDT THU JUN 7 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT. VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE FOR LOCATIONS ALONG LAKE SUPERIOR FROM IRONWOOD AND ONTONAGON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ001-003-080030- /O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 1210 PM EDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE ALONG THE WESTERN SHORE OF THE KEWEENAW PENINSULA FROM FREDA TO EAGLE HARBOR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ004>007-084-085-080030- /O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/ BARAGA-MARQUETTE-ALGER-LUCE-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...LANSE...MARQUETTE...MUNISING... NEWBERRY...KENTON...SIDNAW...SENEY 1210 PM EDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED. GUSTS TO 50 MPH ARE POSSIBLE NORTH OF SENEY AND NEWBERRY ALONG THE LAKE SUPERIOR SHORELINE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ010>012-080030- /O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/ IRON-DICKINSON-MENOMINEE- INCLUDING THE CITIES OF...IRON RIVER...IRON MOUNTAIN...MENOMINEE 1110 AM CDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH CAN BE EXPECTED...WITH THE STRONGEST GUSTS ACROSS THE HIGHER TERRAIN. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JLL
000 WWUS73 KMQT 072000 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 400 PM EDT THU JUN 7 2007 ...VERY WINDY CONDITIONS EXPECTED THIS EVENING FOR MUCH OF UPPER MICHIGAN... .A POTENT LOW PRESSURE SYSTEM OVER MINNESOTA WILL LIFT INTO WESTERN ONTARIO THIS EVENING. AHEAD OF THIS LOW...STRONG SOUTHERLY WINDS WILL GUST AS HIGH AS 45 MPH AT TIMES THIS EVENING OVER PORTIONS OF UPPER MICHIGAN. MIZ002-009-013-014-080400- /O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/ ONTONAGON-GOGEBIC-DELTA-SOUTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...ONTONAGON...IRONWOOD...ESCANABA... GLADSTONE...MANISTIQUE 400 PM EDT THU JUN 7 2007 /300 PM CDT THU JUN 7 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT. VERY WINDY CONDITIONS WILL PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE FOR LOCATIONS ALONG LAKE SUPERIOR FROM IRONWOOD AND ONTONAGON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ001-003-080400- /O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 400 PM EDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. VERY WINDY CONDITIONS WILL PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE ALONG THE WESTERN SHORE OF THE KEWEENAW PENINSULA FROM FREDA TO EAGLE HARBOR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ004>007-084-085-080400- /O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/ BARAGA-MARQUETTE-ALGER-LUCE-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...LANSE...MARQUETTE...MUNISING... NEWBERRY...KENTON...SIDNAW...SENEY 400 PM EDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. VERY WINDY CONDITIONS WILL PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED. GUSTS TO 50 MPH ARE POSSIBLE NORTH OF SENEY AND NEWBERRY ALONG THE LAKE SUPERIOR SHORELINE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ010>012-080400- /O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/ IRON-DICKINSON-MENOMINEE- INCLUDING THE CITIES OF...IRON RIVER...IRON MOUNTAIN...MENOMINEE 300 PM CDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. VERY WINDY CONDITIONS WILL PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH CAN BE EXPECTED...WITH THE STRONGEST GUSTS ACROSS THE HIGHER TERRAIN. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JLL
000 WWUS73 KMQT 080159 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 959 PM EDT THU JUN 7 2007 MIZ001>007-009>014-084-085-080300- /O.CAN.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/ KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...COPPER HARBOR...ONTONAGON...HOUGHTON... HANCOCK...LANSE...MARQUETTE...MUNISING...NEWBERRY...IRONWOOD... IRON RIVER...IRON MOUNTAIN...MENOMINEE...ESCANABA...GLADSTONE... MANISTIQUE...KENTON...SIDNAW...SENEY 959 PM EDT THU JUN 7 2007 /859 PM CDT THU JUN 7 2007/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE WIND ADVISORY. WITH THE LOSS OF SURFACE HEATING FOR THE DAY...THE WIND HAS COME DOWN AND WILL REMAIN IN THE 15 TO 25 MPH RANGE THROUGH MIDNIGHT WITH OCCASIONAL GUSTS UP TO 40 MPH STILL POSSIBLE. FOR THIS REASON...THE WIND ADVISORY HAS BEEN CANCELLED. $$ MICHELS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Jun 7, 1:15 AM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 7, 1:15 AM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR 06Z TAF ISSUANCE NATIONAL WEATHER SERVICE MARQUETTE MI 115 AM EDT THU JUN 7 2007 .DISCUSSION (ISSUED AT 409 PM EDT)... MAIN FCST CONCERNS ARE SHRA/TSRA CHANCES TONIGHT AND THEN POTENTIAL OF SVR STORMS LATE THU AFTN/EVENING. WATER VAPOR IMAGERY AND RUC ANALYSIS SHOW A BROAD/DEEP TROF OVER THE WRN STATES. 12Z RAOBS SHOW THAT THIS IS AN IMPRESSIVE SYSTEM FOR EARLY JUNE WITH 12HR HEIGHT FALLS AT 500MB UPWARDS OF 200M OVER NV. 12Z RAOBS ALSO SHOW THAT SRLY WINDS HAD ALREADY INCREASED SUBSTANTIALLY OVER THE PLAINS IN ADVANCE OF THE SYSTEM WITH 850MB WINDS AROUND 50KT ACROSS KS/NEBRASKA THIS MORNING. AT THE NOSE OF THE LOW-LEVEL JET WHERE STRONG THETA-E ADVECTION IS OCCURRING...AN ARC OF SHRA/TSRA FROM NRN MN TO SW WI IS SPREADING E AND NE. MODELS HAVE BEEN CONSISTENT IN RECENT RUNS ON HOW THE SYSTEM OVER THE ROCKIES WILL AFFECT THE FCST AREA. UNSEASONABLY DEEP SYSTEM FOR EARLY JUNE (500MB HEIGHTS AROUND 4 STANDARD DEVIATIONS OR 280M BLO LONG TERM AVG FOR EARLY JUNE) WILL LIFT OUT ACROSS THE NRN PLAINS THU. IN RESPONSE...NOSE OF STRONG LOW-LEVEL JET OF 50-60KT WILL SHIFT E TO THE UPPER GREAT LAKES TONIGHT...BRINGING AN ARC OF IMPRESSIVE THETA-E ADVECTION ACROSS THE FCST AREA AS 850MB WARM FRONT RACES N. NAM/GFS ARE IN GOOD AGREEMENT BRINGING STRONG THETA-E ADVECTION INTO THE SW FCST AREA BY 00Z...AND THEN LIFTING IT N OF THE FCST AREA BY 09Z. 850MB WARM FRONT RACES N OF UPPER MI BY 06Z...AND THIS SHOULD BASICALLY SIGNAL THE END OF PCPN CHANCES OVERNIGHT AS CAPPED AIRMASS BEGINS TO OVERSPREAD THE AREA. SO...WILL GO WITH HIGHEST PCPN CHANCES DURING THE EVENING (SPREADING W TO E). BEST CHANCES SHOULD BE OVER LAKE SUPERIOR...THE KEWEENAW AND THE ERN FCST AREA AS LOW-LEVEL JET WILL BE NEARING PEAK AT THE TIME 850MB WARM FRONT PASSES THOSE AREAS. WAS TEMPTED TO PULL POPS COMPLETELY LATE IN THE NIGHT...BUT WILL HOLD ONTO SLIGHT CHC POPS WITH LOW-LEVEL JET OVER THE AREA. TRYING TO DETERMINE EFFECTIVE DEEP LAYER SHEAR ABOVE THE INVERSION IS NOT AN EASY TASK...BUT IT APPEARS IT MAY BE SUFFICIENT FOR ORGANIZED STORMS...PROVIDED ELEVATED INSTABILITY IS HIGH ENOUGH. GFS MUCAPE IS NO MORE THAN A FEW HUNDRED J/KG...SIMILAR TO ITS PREVIOUS RUNS. NAM SHOWS CONSIDERABLY MORE (UPWARDS OF 1000J/KG). THATS TO THE SW OF ITS PCPN AREA WHICH MAY BE AN INDICATION OF WHAT COULD BE AVBL FOR THE STORMS. AT THIS POINT...WHILE THERE MIGHT BE AN ISOLD SVR STORM (HAIL)...THE OVERALL SVR THREAT APPEARS LIMITED TONIGHT WITH HIGHER CAPE DISPLACED WELL SW OF EXPECTED PCPN AREA. EXPECT CAPPED ENVIRONMENT TO DOMINATE THU MORNING INTO AT LEAST THE MID AFTN HRS. DEPENDING ON MIXING HEIGHT...IT COULD BE VERY WINDY... REQUIRING WIND ADVY OVER MOST OF THE FCST AREA AS 40-50KT ARE AVBL AS LOW AS 3-5KFT. IF FULL SUN DEVELOPS...WIND ADVY WILL BE A CERTAINTY. SINCE THE AMOUNT OF CLOUD COVER IS A QUESTION...WILL ONLY RAMP WINDS UP TO 20-30MPH IN MOST AREAS WITH GUSTS IN THE 30-40MPH RANGE. HIGH TEMPS IN THE 80S SHOULD BE THE RULE OVER ABOUT THE W HALF OF FCST AREA AWAY FROM LAKE MICHIGAN INFLUENCE WHICH WILL DOMINATE THE E UNDER STRONG SRLY FLOW. AS FOR CONVECTION...IT STILL LOOKS LIKE DURING THE LATE AFTN HRS THE CAP WILL ERODE. INHERITED FCST LOOKED FINE WITH PCPN CHANCES BEGINNING 21Z OVER THE W HALF OF THE FCST AREA. THERE WILL BE PLENTY OF DEEP LAYER SHEAR (IN EXCESS OF 60KT) TO SUPPORT SVR STORMS...AND INSTABILITY WILL BE SUFFICIENT. NAM MLCAPE IS ON THE ORDER OF 1000-1500J/KG WHILE GFS IS AROUND 1000J/KG. TSRA WILL MARCH E THU NIGHT...AND PCPN SHOULD END WITH PASSAGE OF THIS MAIN BAND OF SHRA/TSRA. -SHRA CHANCES SHOULD RETURN OVER THE W LATE AS FAIRLY STRONG SECONDARY SHORTWAVE APPROACHES. MODELS HAVE TRENDED STRONGER WITH THIS FEATURE. AS THIS SECONDARY SHORTWAVE HEADS E FRI MORNING...OPTED TO CARRY LOW CHC POPS E ACROSS THE FCST AREA BEFORE TRENDING TO A DRY FCST FRI AFTN FROM W TO E. OTHERWISE...FRI SHOULD BE A BREEZY/COOLER DAY. SUN THRU WED...NOT MUCH HAS CHANGED IN THE MEDIUM RANGE MODEL RUNS OVER THE LAST 24HRS. MAIN FEATURE OF INTEREST THAT WILL CONTROL THE WEATHER DURING THIS PERIOD IS THE DEVELOPMENT OF A MIDLEVEL RIDGE EXTENDING N SOMEWHERE THRU THE GREAT LAKES. YESTERDAY...THE DECISION WAS TO FOLLOW A SOLUTION WITH THE RIDGE AXIS OVER OR NEAR ENOUGH TO UPPER MI TO KEEP THE FCST AREA DRY...SIMILAR TO 12Z/05 GFS/ECMWF RUNS. WHILE 00Z/06Z GFS AND 00Z ECMWF/CANADIAN ARE SLIGHTLY FARTHER E WITH RIDGE AXIS...BULK OF GFS ENSEMBLES SHOW A MORE PRONOUNCED RIDGE FARTHER W LIKE THE 12Z/05 GFS/ECMWF. THE PLAN TODAY WILL BE TO FOLLOW CONTINUITY WITH PREVIOUS FCST AND MAINTAIN A DRY REGIME DURING THIS PERIOD. CERTAINLY CANNOT RULE OUT THE POSSIBILITY OF SOME SHRA/TSRA...ESPECIALLY IF RIDGE AXIS IS LESS PRONOUNCED AND FARTHER E...BUT CONFIDENCE RIGHT NOW IS MUCH TOO LOW TO PICK A TIME FRAME TO INCLUDE BROAD BRUSH CHC POPS. TEMPS SHOULD BE SEVERAL DEGREES ABOVE NORMAL DURING THE PERIOD. && .MARINE (FOR 4 PM LAKE SUPERIOR FCST ISSUANCE)... A STRENGTHENING LOW PRESSURE SYSTEM OVER THE WESTERN DAKOTAS WILL TRACK NORTHEAST INTO NORTHERN MINNESOTA BY THU AFTERNOON. AS IT CONTINUES TO SLIDE NE INTO CENTRAL ONTARIO THURSDAY NIGHT...A COLD FRONT WILL MOVE ACROSS LAKE SUPERIOR. THE MAIN CONCERN WITH THIS SYSTEM WILL BE THE STRONG SOUTH TO SOUTHWESTERLY WINDS TO 30 WITH GUST TO 40 KT MAINLY LATE TONIGHT INTO THURSDAY NIGHT. BEHIND THIS SYSTEM...HIGH PRESSURE OVER THE CENTRAL PLAINS STATES FRIDAY WILL BEGIN TO MOVE NE REACHING THE LOWER GREAT LAKES ON SAT...WHERE IT WILL REMAIN STATIONARY THROUGH MON. MEANWHILE...A LOW CENTER WILL DEVELOP OVER THE NORTHERN PLAINS ON SUN AND MON. && .AVIATION (FOR 06Z TAF ISSUANCE)... 06Z TAFS REFLECT EXPECTED SFC WARM FROPA EARLY THU. SHRA/ISOLD TS IN ADVANCE OF WARM FNT WL IMPACT CMX THRU 08Z BEFORE H85 WARM FNT SHIFTS TO THE N AND CAPPING ALL BUT ENDS ISOLD -SHRA/-TSRA THREAT. ALTHOUGH EARLIER FCST INDICATED CIGS WOULD LOWER TO MVFR RANGE OVERNGT IN ADVANCE OF WARM FNT...DRY AIR TO THE S AS SHOWN ON 00Z GRB SDNG HAS BKN UP THE LO CLD THAT HAD BEEN TO THE S. SO VFR CONDITIONS LIKELY TO PREDOMINATE. EXPECT PD OF LLWS AT CMX WITH MORE SFC ESE FLOW UNDER WARM FNTL INVRN/INCRSG NOCTURNAL LLJ. PASSAGE OF SFC WARM FNT TMRW MRNG...DIURNAL HTG...AND STRONG SW FLOW AHD OF POWERHOUSE LO PRES MOVING NEWD TO THE NW OF THE CWA WL CAUSE WINDS TO GUST AOA 30 KTS. APRCH OF COLD FNT MAY TRIGGER STRONG TS LATE IN THE DAY/EVNG BEFORE DRIER AIR ARRIVES ON THE HEELS OF GUSTY WSW WINDS. && .MQT WATCHES/WARNINGS/ADVISORIES...NONE. && DISCUSSION...ROLFSON MARINE...DLG AVIATION...KC
Hazardous weather outlook, Jun 7, 3:40 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 340 AM EDT THU JUN 7 2007 MIZ001>007-009>014-084-085-081200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 340 AM EDT THU JUN 7 2007 /240 AM CDT THU JUN 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL FIRE ACROSS WESTERN UPPER MICHIGAN LATE THIS AFTERNOON AND THEN SPREAD INTO CENTRAL UPPER MICHIGAN THIS EVENING. EXPECT THE THUNDERSTORMS TO END LATE TONIGHT. THERE IS A HIGH RISK THAT SOME OF THE STORMS LATE THIS AFTERNOON AND EVENING WILL BECOME SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. A FEW ISOLATED TORNADOES ARE EVEN POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND EVENING. LSZ221-241>248-263-264-081200- KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI- MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI- HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI- MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER- LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING WHITEFISH BAY- 340 AM EDT THU JUN 7 2007 /240 AM CDT THU JUN 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL REDEVELOP OVER WESTERN LAKE SUPERIOR THIS AFTERNOON AND THEN SPREAD ACROSS THE REST OF LAKE SUPERIOR TONIGHT. THERE IS A HIGH RISK THAT SOME OF THESE STORMS WILL BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY OVER WESTERN LAKE SUPERIOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-262-081200- BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID- LINE OF THE LAKE- 340 AM EDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS NORTHERN LAKE MICHIGAN TONIGHT. THERE IS A HIGH RISK THAT SOME OF THESE STORMS WILL BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. VOSS
In the hours before
Special weather statement, Jun 6, 10:40 PM EDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 1040 PM EDT WED JUN 6 2007 MIZ001-070445- KEWEENAW- 1040 PM EDT WED JUN 6 2007 ...SIGNIFICANT WEATHER ALERT FOR KEWEENAW COUNTY UNTIL 1245 AM EDT... AT 1035 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 30 MILES SOUTHWEST OF GRAND MARAIS MINNESOTA TO 37 MILES SOUTHEAST OF GRAND MARAIS... MOVING NORTHEAST AT 40 MPH. PEA SIZE HAIL...WINDS UP TO 30 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WINDIGO AROUND 1230 AM EDT. RAINFALL AMOUNTS OF HALF AN INCH ARE POSSIBLE FROM THESE THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS. KC
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 10:54 PM EDT | Marine Weather Statement | MQT | 20 days | |
| Jun 7, 4:10 PM EDT | Severe Thunderstorm Warning | MQT | Gogebic | 65 min |
| Jun 7, 4:29 PM EDT | Special Marine Warning | MQT | 31 min | |
| Jun 7, 4:36 PM EDT | Severe Thunderstorm Warning | MQT | Ontonagon | 54 min |
| Jun 7, 6:25 PM EDT | Tornado Warning | MQT | Menominee | 35 min |
| Jun 7, 6:54 PM EDT | Special Marine Warning | MQT | 66 min | |
| Jun 7, 6:59 PM EDT | Tornado Warning | MQT | Menominee | 31 min |
| Jun 7, 7:02 PM EDT | Severe Thunderstorm Warning | MQT | Delta | 58 min |
| Jun 7, 7:09 PM EDT | Special Marine Warning | MQT | 66 min | |
| Jun 7, 7:18 PM EDT | Severe Thunderstorm Warning | MQT | Menominee | 57 min |
| Jun 7, 7:33 PM EDT | Tornado Warning | MQT | Menominee | 27 min |
| Jun 7, 7:51 PM EDT | Special Marine Warning | MQT | 54 min | |
| Jun 7, 7:55 PM EDT | Severe Thunderstorm Warning | MQT | Gogebic, Ontonagon | 35 min |
Nearby
Wind Advisories in Michigan, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.